# SDR AALA202110041943

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 68,361 hours, 30,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1625
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 68,359 hours, 30,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT FORWARD LEFT WOULD NOT TEST. INSTALLED SERVICEABLE EMERGENCY POWER UNIT PER AMM 33-51-38.
